# SDR HNAA2015010500004

- Difficulty date: January 5, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 55,094 hours, 61,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE EMERGENCY LIGHT IS DIM.  R & R THE BULB, OPS CHECKED GOOD.
